# SDR CHQA200600112

- Difficulty date: August 30, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 16,035 hours, 12,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: C02277
- Condition: Inoperative
- Location: Emergency Light
- Part time: 4,779 hours, 3,558 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING PROXIMITY STRIPS 2 AND 3 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED NR 2 EMERGENCY BATTERY IAW EMB 145 MM 33-50-06.  OPS CHECK GOOD.
